MathSciNet Relay Station
MathSciNet bibliographic data
MR373226 65D15
Gimlin, D. R.; Cavin, R. K., III; Budge, M. C., Jr. A multiple exchange algorithm for calculation of best restricted approximations. SIAM J. Numer. Anal. 11 (1974), 219–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement